# SDR ASAA2015041511364

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,092 hours, 1,362 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008643
- Condition: Failed
- Location: Left
- Part time: 4,060 hours, 1,351 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED. VERFIED DISCREPANCY.  REPLACED LT FMC COMPUTER, REF 34-61-02.  CROSSLOADED ALL SW FROM RT TO LT.  ADJUSTED PERFORMANCE FACTORS.  REF 34-61-00. OPS CK SYS 34-61-00.  SYS RETURNED TO NORMAL. SYS CKS NORMAL.
